# SDR SWAA970290

- Difficulty date: March 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N129SW
- Make and model: Boeing 737-2K6
- Aircraft serial: 22340
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND A 1 FUSELAGE SKIN CRACK PROTRUDING FROM AN EXISTING REPAIR  AT BS 727B, JUST BELOW  S17L.  REPAIRED PER BOEING SRM.
